# SDR ZZDA2009374

- Difficulty date: November 28, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTO ILLUMINATION STRIP BROKEN AT CABIN ENTRANCE, LEFT SIDE.  REPLACED THE DAMAGED SEGMENT ON THE EMERGENCY FLOOR LIGHTING STRIP REF 33-51.
